# SDR SWIA201024037

- Difficulty date: April 13, 2010
- Submitted: April 18, 2010
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 620 hours, 380 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Sticks
- Location: Control Column
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YOKE STICKS IN AILERON CONTROL, MOST OBVIOUS IN RIGHT ROLL INPUT.  (FLT 6579)  REPLACED FIRST OFFICERS CONTROL COLUMN SHAFT BEARINGS.
